# SDR HEEA085041

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 11,070 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Part serial: CX937
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE INTERMITTENTLY SPIKES. SENT VOLTAGE REGULATOR IN FOR INSPECTION AND REPAIR.
